English  |  正體中文  |  简体中文  |  Items with full text/Total items : 28611/40649
Visitors : 619922      Online Users : 78
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/40539

Title: Gain-Scheduled Controller Design for Discrete-Time Linear Parameter Varying Systems with Multiplicative Noises
Authors: Cheung-Chieh Ku;Guan-Wei Chen
Contributors: 國立臺灣海洋大學:輪機工程學系
Keywords: Gain-scheduled design scheme;mutiplicative noise;robust;linear parameter varying (LPV) systems;stochastic
Date: 2015-12
Issue Date: 2017-01-19T07:41:21Z
Publisher: International Journal of Control, Automation and Systems
Abstract: Abstract:In this paper, two technologies to design gain-scheduled controller are proposed for discretetime Linear Parameter Varying (LPV) systems with multiplicative noises. In the considered systems, the time-varying parameters are proposed to describe the uncertainties. And, the added multiplicative noise term is applied to describe the stochastic behaviors of the system. Furthermore, the gainscheduled design scheme is applied to deal with the stabilization problem of the LPV systems with multiplicative noises. Through the parameter-independent and parameter-dependent Lyapunov functions, the corresponding sufficient conditions are derived to discuss the stability and stabilization problems of the system. In order to apply the convex optimization algorithm, the derived sufficient conditions are converted into Linear Matrix Inequality (LMI) problems. Based on the proposed design technologies, gain-scheduled controllers are designed such that the considered system is asymptotically stable in the mean square. Finally, two numerical examples are applied to demonstrate the application and effectiveness of the proposed design technologies of this paper.
Relation: 13(6), pp.1382–1390
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/40539
Appears in Collections:[輪機工程學系] 期刊論文

Files in This Item:

File Description SizeFormat
art%3A10.1007%2Fs12555-014-0433-5.pdf1021KbAdobe PDF26View/Open


All items in NTOUR are protected by copyright, with all rights reserved.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback